MAUDE Adverse Event Report: Renishaw Mayfield SARL Neuromate Gen III Stereotactic System

Renishaw Mayfield SARL Neuromate Gen III Stereotactic System
Model Number neuromate
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up field service engineer visit after a seeg procedure, the surgeon reported that a post-operative mri had identified a blood clot.Patient was transferred from recovery room back to operating theatre.One electrode was removed to allow the blood clot to be removed.The surgeon advised that the finding had been treated successfully and that there was no current concern regarding the patient's condition.The surgeon stated that he did not believe the finding was related to robot accuracy.During the procedure, robot accuracy had been verified using the staple method and no concerns were identified.The surgeon requested a discussion regarding procedural factors that may influence electrode delivery.Reporting on the basis of presence of a blood clot viewed on the scan following the procedure and the return of the patient to surgery to remove an implanted electrode allowing removal of the clot.No evidence from the clinician that this was related to the use of the robot.

Brand Name
Neuromate Gen III Stereotactic System
Common Device Name
Neuromate Gen III
Manufacturer (Section D)
Renishaw Mayfield SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
Renishaw Mayfield SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key50915885
Report Number3009108888-2026-00009
Device Sequence Number17587094
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberneuromate
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown